# SDR AALA202511142195

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 40,960 hours, 8,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY FAULT FOR EMERGENCY POWER SUPPLY UNIT 15WL DURING SYSTEM TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
